# SDR SWAA2018103026345

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 54,837 hours, 26,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: P2070001214
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT COMPARTMENT LATCH BROKEN.  SECURED LATCH PER SIP.
